# SDR FDEA201406131443

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 97,045 hours, 31,662 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 61912
- Part serial: 003
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 97,045 hours, 31,662 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING NORMAL GEAR RETRACTION AT 170KTS HYD SYS NR 3 FAILED.  FLUID QTY RAPIDLY DECREASED TO ZERO, OCCURRED WHILE USING RMP'S TO PRESSURIZE HYD SYS NR 3.  ENG NR 3 PUMPS WERE SELECTED OFF.  GEAR HAD BEEN CYCLED 5 TIMES PRIOR TO THIS FAILURE WITH NO  PROBLEM.  R & R HYD TRIM FUSE BLED NR 3 SYS & TRIM CYLINDER.  PERFORMED GEAR SWING INCLUDING ALTERNATE EXTENSION & RETRACTION.  ALL SYS CHECKED NORMAL, NO LEAKS NOTED. SUBSEQUENT TEST FLIGHT TESTED GOOD.
